European Journal of Rheumatology
Case-Based Review

Autoimmune myositis and myasthenia gravis resulting from a combination therapy with nivolumab and ipilimumab for metastatic melanoma

1.

Department of Internal Medicine, Yale University School of Medicine, Connecticut, USA

2.

Department of Rheumatology, Yale New Haven Hospital, Connecticut, USA

Eur J Rheumatol 2019; 6: 153-154
DOI: 10.5152/eurjrheum.2019.18159
Read: 2492 Downloads: 1053 Published: 03 September 2019

Abstract

 

Checkpoint inhibitors are a novel option in the management of metastatic melanomas and many other malignancies. They are used to promote the activation of cytotoxic T-lymphocytes by inhibiting deactivation signals, enabling the immune response to the tumor. Numerous Immune-related adverse effects caused by checkpoint inhibitors have been reported in the literature. They are diverse in nature, and many are life threatening. We report a case of autoimmune myositis and myasthenia gravis following treatment with a combination of ipilimumab and nivolumab for metastatic melanoma.

 

 

Cite this article as: Sutaria R, Patel P, Danve A. Autoimmune myositis and myasthenia gravis resulting from a combination therapy with nivolumab and ipilimumab for metastatic melanoma. Eur J Rheumatol 2019; 6(3): 153-4.

Files
EISSN 2148-4279